Previous |  Up |  Next


Title: On some convergence closures generated by functions (English)
Author: Koutník, V.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 249-252
Category: math
MSC: 54A05
MSC: 54A20
MSC: 54C35
MSC: 54C40
MSC: 54D55
idZBL: Zbl 0309.54004
idMR: MR0355933
Date available: 2009-02-12T08:56:37Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_54.pdf 402.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo